MathSciNet Relay Station
MathSciNet bibliographic data
MR779885 60D05 (60G40 90B15)
Ajtai, M.; Komlós, J.; Tusnády, G. On optimal matchings. Combinatorica 4 (1984), no. 4, 259–264.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement